Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 3, pp. 363-379 (1997)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Optimal Control for the Boundary Flux to the Continuous Casting Problem

F. Yi, T.M. Shih and J. Yong

Dept. of Math., Suzhou University,
Suzhou 215006 - CHINA AMA, The Hong Kong Polytechnic University - HK Dept. of Math., Fudan University,
Shanghai 200433 - CHINA

Abstract: A three dimensional evolutionary continuous casting problem is considered. The problem is described by a singular parabolic equation with a singular convection term and mixed boundary conditions. The problem of optimal control for the boundary flux is discussed. Necessary conditions for the optimal control problem are derived in the absence of mushy region.

Keywords: Continuous Casting problem; optimal control; boundary flux.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition